Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 9, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Mar 9, 2011, 2:14 AM CST for Cullman County, Alabama. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2011, 2:14 AM CST (08:14 UTC)
- Expired
- Mar 9, 2011, 8:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Cullman County, AL
The radar
The Birmingham radar (KBMX), 95 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 8:00 AM CST | FLOOD | 2 Se Good Hope, AL | FLOODING REPORTED ON CR 589 NEAR JOPPA. |
| Mar 9, 8:00 AM CST | FLOOD | 2 Wnw South Vinemont, AL | FLOODING REPORTED ACROSS CR 1339 NEAR VINEMONT. |
| Mar 9, 8:00 AM CST | FLOOD | 3 Nne Colony, AL | WATER REPORTED ACROSS ROAD ON CR 38 NEAR COLONY. |
| Mar 9, 8:00 AM CST | FLOOD | 3 Nw Hanceville, AL | WATER ACROSS THE ROADWAY ON CR 616 IN HANCEVILLE. |
| Mar 9, 8:00 AM CST | FLOOD | 4 Se Cullman, AL | WATER ACROSS ROADWAY ON CR 706 NEAR HWY 31. |
| Mar 9, 8:00 AM CST | FLOOD | 4 S Good Hope, AL | FLOODING ON CR 565 NEAR DODGE CITY. |
| Mar 9, 8:00 AM CST | FLOOD | 4 Sw Wilburn, AL | FLOODING ACROSS CR 26 NEAR WALKER. |
| Mar 9, 8:00 AM CST | FLOOD | 5 E Cullman, AL | FLOODING REPORTED ON CR 728 EAST OF CULLMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1808 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 365 m²/s²
- 0-3 km storm-relative helicity
- 712 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
946
WGUS54 KHUN 090814
FFWHUN
ALC043-091400-
/O.NEW.KHUN.FF.W.0009.110309T0814Z-110309T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
214 AM CST WED MAR 9 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 800 AM CST
* AT 210 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. AROUND 1.00
INCH OF RAIN HAS FALLEN SINCE MIDNIGHT AND ANOTHER ONE TO TWO
INCHES WILL BE POSSIBLE BY SUNRISE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CULLMAN...GOOD HOPE AND HANCEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3388 8701 3390 8710 3392 8709 3394 8712
3428 8711 3428 8654 3417 8657 3413 8659
3412 8662 3410 8665 3409 8669 3406 8668
3395 8678 3391 8691 3388 8692 3386 8696
$$
0071 follow-up statement
684
WGUS74 KHUN 091014
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
414 AM CST WED MAR 9 2011
ALC043-091400-
/O.CON.KHUN.FF.W.0009.000000T0000Z-110309T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CULLMAN AL-
414 AM CST WED MAR 9 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CULLMAN COUNTY UNTIL 800
AM CST...
AT 405 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAINFALL ACROSS THE WARNED AREA. 1 TO 2 INCHES OF RAIN
HAS FALLEN OVER PORTIONS OF CULLMAN COUNTY WITH ANOTHER 1 INCH
POSSIBLE BY 8 AM.
HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS
THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...CULLMAN...GOOD HOPE AND
HANCEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3388 8701 3390 8710 3392 8709 3394 8712
3428 8711 3428 8654 3417 8657 3413 8659
3412 8662 3410 8665 3409 8669 3406 8668
3395 8678 3391 8691 3388 8692 3386 8696
$$
SSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 12:09 AM CST, 2 hours 5 minutes earlier.
Area forecast discussion, Mar 9, 12:09 AM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1209 AM CST WED MAR 9 2011
.UPDATE...
UPDATE FOR 09/06Z AVIATION FORECAST.
&&
.AVIATION...
THERE ARE NO MAJOR CHANGES TO PREVIOUS AVIATION FORECAST REASONING. A
MORE WIDESPREAD AREA OF LIGHT/MODERATE RA AND EMBEDDED TSRA IS NOW
BEGINNING TO SPREAD NEWD ACROSS NORTHERN ALABAMA...WITH CIG/VSBY
EXPECTED TO FALL RAPIDLY FROM VFR TO IFR BY 09/08Z. EMBEDDED TSRA
WILL INTERMITTENTLY IMPACT BOTH TERMINALS...BUT WILL ONLY INCLUDE CB
CLOUD GROUP ATTM...AS EXPECTED COVERAGE DOES NOT WARRANT VCTS/TSRA.
LLWS WILL ALSO REMAIN A CONCERN AT BOTH HSV/MSL THRU 09/13Z...WHEN
LOW-LEVEL JET WILL BEGIN TO WEAKEN AND VEER TO SW. SLIGHT
IMPROVEMENTS IN CIG/VSBY ARE EXPECTED BY MID/LATE MORNING...AS AXIS
OF HEAVY PRECIP MOVES EAST AND LOW-LEVEL WINDS GRADUALLY VEER TO SSW.
HOWEVER...SUBSTANTIAL IMPROVEMENTS IN VSBY WILL LIKELY HOLD OFF UNTIL
PREFRONTAL TROUGH AXIS/WIND SHIFT TO SW SWEEP ACROSS THE AREA EARLY
IN THE AFTERNOON. A BKN MVFR STRATUS DECK WILL REMAIN IN PLACE THRU
END OF THE FORECAST PERIOD.
70/DD
&&
.UPDATE DISCUSSION... /ISSUED 917 PM CST TUE MAR 8 2011/
BASED ON LATEST WATER VAPOR SATELLITE ANIMATION AND A DECREASING
TREND IN THE AREAL COVERAGE/INTENSITY OF PRECIPITATION...THE
TENNESSEE VALLEY APPEARS TO BE LOCATED BENEATH AN AREA OF VERY WEAK
MID-LEVEL SUBSIDENCE...IN THE WAKE OF A LOW-AMPLITUDE SHORTWAVE
TROUGH WHICH MOVED OVER THE REGION EARLIER TODAY. THIS ENVIRONMENT
WILL LIKELY PROVIDE A LULL IN THE PRECIPITATION LASTING THROUGH VERY
LATE TONIGHT...WITH WIDESPREAD RAIN/EMBEDDED THUNDERSTORM DEVELOPMENT
ANTICIPATED BETWEEN 09/06-12Z -- AIDED BY NOCTURNAL ENHANCEMENT TO
THE LOW-LEVEL JET AND STRENGTHENING LARGE SCALE ASCENT. HAVE MADE
ADJUSTMENTS TO POP/WEATHER GRIDS TO REFLECT THIS REASONING...AND ALSO
ADJUSTED HOURLY TEMPERATURE/DEW POINT/RH GRIDS TO REFLECT LOW
TEMPERATURES HAVING ALREADY OCCURRED AND TEMPERATURES STEADY OR
SLOWLY RISING OVERNIGHT. IT IS IMPORTANT TO NOTE THAT ALTHOUGH DEEPER
CONVECTIVE CELLS AFFECTING THE AREA TONIGHT WILL REMAIN ELEVATED
ABOVE A COOL/STABLE SURFACE AIR MASS...GUSTY WINDS AND OCCASIONAL
CLOUD TO GROUND LIGHTNING STRIKES WILL REMAIN POSSIBLE WITH STRONGER
STORMS. WIND ADVISORY AND FLOOD WATCHES APPEAR TO BE ON TRACK AT THIS
TIME...WITH NO CHANGES REQUIRED. UPDATED FORECAST PRODUCTS WILL BE
ISSUED SHORTLY.
70/DD
.PREV DISCUSSION... /ISSUED 324 PM CST TUE MAR 8 2011/
ANALYSIS OF 12Z DATA REVEALED AN UPPER DISTURBANCE OVER THE CENTRAL
ROCKIES...WITH A SURFACE LOW FORMING OVER THE RED RIVER REGION. THE
WATER VAPOR VIEW SHOWED A SURGE OF DEEPER MID/UPPER ALTITUDE MOISTURE
MOVING FROM THE NW GULF OF MEXICO TO THE TENNESSEE VALLEY. ANOTHER
MORE SOUTHERN STREAM MOVING UNDER THE UPPER LOW CONTINUED FROM WEST
OF CA/BAJA TO CENTRAL TEXAS. THE RIGHT REAR REGION OF THIS JET COULD
PLAY A ROLE IN THE DEVELOPMENT OF STRONG/SEVERE CONVECTION FORMATION
LATER ON WEDNESDAY. EXTENSIVE CLOUDS COVERED MUCH OF THE SOUTHERN
STATES...WITH RATHER COOL EARLY MARCH TEMPS HOLDING IN THE LOWER 50S
WITH 5-15 MPH SE WINDS.
SHOWER ACTIVITY HAS ALREADY BEGUN ACROSS MUCH OF THE GREATER NWS
HUNTSVILLE COUNTY WARNING/FORECAST AREA...AS THE FIRST ROUND OF
CONVECTION INITIATING SW OF THE REGION MOVES TO THE NE AT 40-45 MPH.
AS OF THIS WRITING...MOST OF THE LIGHTNING ASSOCIATED WITH THESE
SHOWERS HAS PRETTY MUCH DISSIPATED AS IT NEARED THE TENNESSEE
RIVER...HOWEVER DID GET SOME INTERCLOUD AND A FEW C/G STRIKES OVER
CULLMAN COUNTY EARLY THIS AFTERNOON.
THUS A THREE FOLD THREAT (WINDS/FLOODING/STORMS) IS PRESENT FOR THE
REGION TONIGHT AND MUCH OF WEDNESDAY AS THE SYSTEM OUT WEST NEARS.
THE FIRST PARAMETER...WINDS. THE MODELS HAVE BEEN CONSISTENT SHOWING
BOUNDARY LAYER TO 850MB WINDS FROM THE SOUTH UP TO 70 MPH ESPECIALLY
FOR THE LATE NIGHT HOURS. A WIND ADVISORY HAS BEEN HOISTED FOR THIS
EVENING THROUGH WED MORNING. SE WINDS 15-25 MPH WITH GUSTS OVER 35
MPH ARE POSSIBLE...ESPECIALLY IN THE MOUNTAINS. SOME OF THESE WINDS
THROUGH THIS PERIOD COULD MIX TO THE SURFACE IN THE HEAVIER SHOWERS.
THE BIGGEST AND MORE CERTAIN THREAT IS FLOODING. PRECIP WATER
AMOUNTS IN THIS SYSTEM PER THE NAM/GFS RISE TO 1.3-1.4 INCHES...
WHICH IS PRETTY GOOD FOR THIS SEASON. THIS MOIST ATMOSPHERE ALONG
WITH EXPECTED SHOWER ACTIVITY WILL PRODUCE BIG PICTURE OF 1-3 INCHES
OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS. GIVEN AN ALREADY WET
GROUND AND ELEVATED MINOR/MAINSTREAM RIVER ELEVATIONS...FURTHER
INCREASES ARE LIKELY OVER THE COURSE OF THE NEXT FEW DAYS. MOST AREA
TREES ARE STILL DORMANT...WHICH IN THE WARMER MONTHS HELPS ABSORB
EXCESS RAINFALL. FOR THE SHORTER TIMEFRAME...RUNOFF FROM THE SHOWERS
THIS EVENING AND DURING THE OVERNIGHT COULD PRODUCE FLASH FLOODING
AND FLOODING OF LOW LYING AREAS. NIGHTTIME FLOODING IS ESPECIALLY
DANGEROUS. THE SHOWERS...WITH THE HEAVIEST QPF WILL WIND DOWN FROM
WEST TO EAST DURING WED...MAINLY AFTER NOON. SHOWERS SHOULD END
COMPLETELY BY DAYBREAK THURSDAY. HOWEVER...LARGER STREAM/RIVERS
COULD CONTINUE TO BE AFFECTED FROM RUNOFF FOR A FEW MORE DAYS DOWN
THE ROAD.
A STRONG/SEVERE STORM THREAT RISK. AS MENTIONED ABOVE...THE STRONG
WIND FIELD ALOFT COULD MIX TO THE SURFACE THIS EVENING AND DURING
THE OVERNIGHT IN THE HEAVIER SHOWERS/STRONGER STORMS. CANNOT
ENTIRELY RULE OUT A STORM BRIEFING BECOMING SEVERE WITH DAMAGING
WINDS THE MAIN THREAT...MAINLY FROM WINDS MIXING TO THE SURFACE.
DURING LATE WED MORNING/AFTERNOON...THIS SYSTEMS MAIN COLD FRONT
SHOULD BE MAKING A MOVE ACROSS THE VALLEY. THE NAM AND OUR LOCAL WRF
IS PICKING UP ON INSTABILITY DEVELOPING WITH THIS FEATURE. THUS
STORMS THAT FIRE WED AFTERNOON COULD BECOME STRONG TO SEVERE...WITH
THE MAIN RISK SEVERE HAIL AND DAMAGING WINDS. THE STRONG/SEVERE
THREAT WILL END AFTER MIDNIGHT WED EVENING.
DRY WEATHER...WITH GENERALLY COOLER THAN AVERAGE TEMPS FOR THIS TIME
OF MARCH IS EXPECTED THE REST OF THE WORK WEEK...AS HIGH PRESSURE
BUILDS IN FROM THE WSW. GIVEN CLEARING SKIES BY THURSDAY NIGHT...LOW
TEMPS BY FRIDAY MORNING COULD BE FLIRTING WITH THE FREEZING MARK.
OUR AVERAGE LAST 'HARD' FREEZE IS DURING EARLY APRIL. HIGH TEMPS
HOWEVER BY THE WEEKEND WILL WARM TO NEAR NORMAL READINGS IN THE MID
60S.
ANOTHER FRONTAL BOUNDARY WILL BRING A CHANCE OF SHOWERS/STORMS BY
NEXT MONDAY...WITH DRY CONDITIONS RETURNING ON TUESDAY.
HYDROLOGY...WE ISSUED A FLOOD WARNING FOR THE TENNESSEE RIVER AT
FLORENCE EARLIER TODAY. THE LATEST STAGE WAS ABOUT 16 FT WITH THE
RIVER STILL RISING AND EXPECTED TO REACH FLOOD STAGE (18 FT) WED
AFTERNOON. IT IS EXPECTED TO RISE FURTHER...NEARING 20 FT BY FRI
MORNING. WITH THE AMOUNTS OF RAINFALL EXPECTED OVER THE NEXT 24
HOURS...IT IS POSSIBLE THAT SOME OF OUR FLASHIER STREAMS AND RIVERS
WILL ONCE AGAIN REACH FLOOD STAGE ON WED/THURS...SUCH AS THE INDIAN
CREEK IN MADISON...THE BIG WILLS CREEK IN FT PAYNE AND THE PAINT ROCK
RIVER.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR THE FOLLOWING ZONES:
DEKALB...JACKSON...MADISON...MARSHALL.
WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR THE FOLLOWING ZONES:
DEKALB...JACKSON...MADISON...MARSHALL.
FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...FRANKLIN AL...LAUDERDALE...LAWRENCE...
LIMESTONE...MORGAN.
WIND ADVISORY UNTIL 9 AM CST WEDNESDAY FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...FRANKLIN AL...LAUDERDALE...LAWRENCE...
LIMESTONE...MORGAN.
TN...FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
AVIATION...70/DD
UPDATE...70/DD
PREV DISCUSSION...RSBHazardous weather outlook, Mar 8, 5:33 PM CST, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 533 PM CST TUE MAR 8 2011 ALZ001>010-016-TNZ076-096-097-091100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 533 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... HEAVY SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS TONIGHT ACROSS NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE. THE THREAT FOR FLASH FLOODING WILL INCREASE ESPECIALLY AFTER MIDNIGHT WHEN RAIN AND THUNDERSTORM ACTIVITY WILL BE THE HEAVIEST. TOTAL RAINFALL AMOUNTS AROUND TWO TO THREE INCHES ARE POSSIBLE. A FLOOD WATCH HAS BEEN ISSUED FOR THIS POTENTIAL FROM LATE TONIGHT INTO LATE WEDNESDAY NIGHT. IN ADDITION...WIND GUSTS MAY APPROACH SEVERE THRESHOLDS IN A FEW OF THE STRONGER STORMS. OUTSIDE OF THE THUNDERSTORM ACTIVITY...GENERAL WINDY CONDITIONS WILL DEVELOP...WITH SOUTHERLY SUSTAINED WINDS OF 20 TO 30 MPH...AND GUSTS AROUND 40 MPH. A WIND ADVISORY HAS BEEN ISSUED FOR TONIGHT INTO WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A WIDE BAND OF HEAVY SHOWERS AND THUNDERSTORMS WILL PROGRESS EASTWARD...FINALLY EXITING THE AREA TO THE EAST BY LATE WEDNESDAY MORNING. AN ADDITIONAL ROUND OF SCATTERED THUNDERSTORMS MAY ALSO DEVELOP ALONG A COLD FRONT WEDNESDAY AFTERNOON. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. ANY ADDITIONAL HEAVY RAINFALL COULD FURTHER EXACERBATE THE FLASH FLOODING OR FLOODING POTENTIAL. GIVEN THE HEAVY RAINFALL EXPECTED OVER THE PERIOD...MINOR TO MODERATE FLOODING MAY OCCUR IN SOME STREAMS AND RIVERS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE TONIGHT AND WEDNESDAY. SL
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 10:36 PM CST | Flash Flood Warning | HUN | Madison | 6 hr |
| Mar 8, 10:44 PM CST | River Flood Warning | HUN | Madison, Marshall, Morgan | 14 hr |
| Mar 9, 4:41 AM CST | Areal Flood Warning | HUN | Madison | 6 hr |
| Mar 9, 6:05 AM CST | Flash Flood Warning | HUN | Lawrence, Morgan | 3 hr |
| Mar 9, 6:35 AM CST | Flash Flood Warning | HUN | DeKalb | 5 hr |
| Mar 9, 7:12 AM CST | Areal Flood Warning | HUN | Jackson, Madison, Marshall | 6 hr |
| Mar 9, 7:54 AM CST | Areal Flood Warning | HUN | Cullman | 5 hr |
| Mar 9, 9:21 AM CST | River Flood Warning | HUN | Jackson, Madison, Marshall | 66 hr |
| Mar 9, 9:26 AM CST | River Flood Warning | HUN | Madison | 28 hr |
| Mar 9, 10:02 AM CST | Special Weather Statement | HUN | DeKalb | 58 min |
| Mar 9, 12:00 PM CST | Areal Flood Warning | HUN | DeKalb | 6 hr |
| Mar 9, 2:13 PM CST | Areal Flood Warning | HUN | Marshall | 3 hr |
| Mar 9, 5:03 PM CST | Areal Flood Warning | HUN | Marshall | 15 hr |
| Mar 9, 5:51 PM CST | Special Weather Statement | HUN | Madison, Morgan | 39 min |
| Mar 9, 5:59 PM CST | River Flood Warning | HUN | Madison, Marshall, Morgan | 57 hr |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.